# SDR GLBA2012042701

- Difficulty date: April 27, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 35,094 hours, 43,907 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND TWO CRACKS IN THE FWD PRESSURE BULKHEAD ALONG THE OTBD ROW OF FASTENERS NEXT TO THE RT NOSE GEAR WEB AT FS 84.00, .375" IN LENGTH.   REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 12-1900-53-030.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.  MAJOR REPAIR
